Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

subzero

Members
  • Content Count

    45
  • Joined

  • Last visited

  • Days Won

    4

Everything posted by subzero

  1. Ppl here are crazy .coke drives a lot to commit suicide . Some ppl don’t realize that until it’s too late ..
  2. Is there anyone here got hppd from weed edible laced with pcp?
  3. PharmacodynamicsEdit Pimavanserin acts as an inverse agonist and antagonist at serotonin 5-HT2A [5]receptors with high binding affinity (Ki 0.087 nM) and at serotonin 5-HT2Creceptors with lower binding affinity (Ki 0.44 nM). Pimavanserin shows low binding to σ1 receptors (Ki 120 nM) and has no appreciable affinity (Ki>300 nM) to serotonin 5-HT2B, dopamine (including D2), muscarinic acetylcholine, histamine, or adrenergic receptors, or to calcium channels.[1][6] Pimavanserin has a unique mechanism of action relative to other antipsychotics, behaving as a selective inverse agonist of the serotonin 5-HT2Areceptor, with 40-fold selectivity for this site over the 5-HT2C receptor and no significant affinity or activity at the 5-HT2B receptor or dopamine receptors.[2] …………………………………………………………………………………………………………………………………………………………………………………………………………………………………………………… It’s like playing Russian roulette . look at its mechanism of action . it is working on 5-ht2a which is responsible of visual phenomena . It’s known that visual cortex has a-lot of 5-ht2a receptor and activating or deactivating this receptor will play a rule in how you see things .In the end it’s your choice.you take the drug experiment or stay away till they make more studies on hppd .
  4. That’s very good news , I’m happy to hear that u recovered .. enjoy ur life
  5. Mate ..I’m experiencing cognitive impairments,dementia-like,ptsd like symptoms, eye tracking problems, VS, flashlights ,tinnitus,intrusive thoughts and sounds inside head (explosions) every hour , sort of motion blindness, black outs for split second ,visual processing problems,weird dizziness, weird headaches, head vibration sensation , others shit And I’m developing new symptoms every weeks my quality of life is very poor too and I’m fighting ,what ever is going on u should fight and fight ! I was thinking and fantasizing about suicide many times and i feel u and yes it’s living like hell right now but in the end u will adapt so other things will never bother u anymore .. there are ppl who have ALS , MS and much worse than us and living life what ever is going on . Hugs ? MA
  6. http://vs.rickmus.com/simulator.html
  7. It's normal for ppl to experience after image to some degree . But what is not normal when you experiencing it a lot of time
  8. You should get some help . Go to a psychiatrist to get some help he will prescribe an antidepressant with some benzos (i prefer clonazepam) to help you cope better . And tell your doctor about your new symptoms . Benadryl (is antihistamine) may increase your visuals temporarily .that what happened to some users here . I hope you getting better soon
  9. Sadly it never went away even after stopping antidepressants
  10. According to what Dr. Abraham said all antidepressants are safe for hppders except nortryptline . But in my experience mirtazapine (which is tetracyclic antidepressant) triggered my mild motion blindness ?
  11. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3408614/
  12. I haven’t done ECT because my depression became more manageable (i use antidepressants) if your depression is severe or u r suicidal it will help u but I don’t think it will help visuals . Keep us updated
  13. There are many types of VS ( but the two main are pulse type and broadband type). Picture showing the broadband type and video showing the pulse type https://youtu.be/wPjHOkSWvRM
  14. He improved from anitbiotic ?! Wow ,Placebo effect is stronger than I thought
  15. For dizziness you can go to ENT doctor to check your inner ear . Anxiety sometimes causes dizziness so you need to calm yourself and eliminating stress as you can
  16. Eye floaters is very normal that all ppl can see , i have something to say to u (YOU HAVE TO STAY AWAY FROM ALL DRUGS) and you will be fine
  17. Locking himself will increase depression and anxiety. go and do what before hppd you always do , whatever happens to you ,you will develop coping skills to make your life more easier
  18. @jbalsa2 wow ,, I'm very happy to hear that you are getting better . Keppra is very good drug , my uncle used it to help his vision after stroke and found it very helpful
  19. @Johan0987 you are doing the right things ,I want to inform u that benzos sometime can worsen your depression temporarily while tapering and that what happened to me so i thought it's the end and i became really suicidal (I was on depressed state which made my feelings about visual worse) . My depression is very manageable these days but my anxiety is high after waking up and it's slowly getting better during the day . This drug is very good for somatic symptoms of anxiety . I use propranolol 10mg is very good and sometimes it helps me even psychologically keep going and DON'T GIVE UP
  20. Mirtazapine triggered my mild motion blindness (akintopsia)
  21. @Johan0987 hi ?? . Sorry to hear that and i hope things becoming alot better , btw what medications u r still taking ?
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.